International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 429-435
Fixed point of nonexpansive type and -multivalued maps
1Department of Mathematics, Gomal University, D.I. Khan, Pakistan
2Department of Mathematics, McMaster University, Hamilton, Canada
3Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
Received 10 August 1992
Copyright © 1994 Abdul Latif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some fixed point theorems for nonexpansive type and -multivalued mappings are proved. Also the strong convergence of sequences of iterates of multivalued type maps is established.